# SDR UPS98225772

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 69192962
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FITTING IN REAR SPAR OF RIGHT HAND WING FOR ATTACHING RT MLG FWD TRUNNION BEARING SUPPORT HAS EVIDENCE OF CORROSION.  BEARING SUPPORT FITTING ATTACH FITTING REPLACED PER DRAWING 65-19297.
